# SDR ASAA2013091896002

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 28,016 hours, 8,274 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005954
- Condition: Failed
- Location: Nr 1 Generator
- Part time: 18,939 hours, 5,671 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 GENERATOR SOURCE OFF LIGHT ON DURING DESCENT.  RAN CHECKLIST GENERATOR DID NOT COME BACK. APU NOW POWERING NR 1 SIDE.  ACFT GROUNDED. REPLACED NR 1 ENGINE IDG IAW AMM 24-11-11. PERFORMED IDLE POWER LEAK CHECK IAW AMM 71-00-00.  NO LEAKS NOTED. PERFORMED NR 1 IDG OPS TEST IAW AMM 24-11-00.  ALL INDICATION NORMAL.
